MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Back to Search Results |
| Model Number |
37612 |
| Medical Device Problem Codes |
Delayed Charge Time (2586); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a patient had been experiencing a charge-frequency concern for approximately 6 months, noting that the implanted neurostimulator battery was depleting faster than expected.The patient reported charging the implant several days earlier and later observed a battery level of approximately 50%, rather than the previously expected 75%.The patient stated that the most recent charging session was stopped early due to the session duration and a change in the indicator.The patient reported no recent programming changes, though adjustments had been made in the past, and stated that charging sessions had been taking longer.Charging expectations and factors that may affect battery performance, including device age, were reviewed.The patient was redirected to the healthcare provider for further evaluation and was advised to fully charge the implanted neurostimulator and monitor battery depletion going forward.